# SDR AALA20121008002

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 49,622 hours, 6,690 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

NRT - CREW REPORTED STRONG ELECTRICAL ODOR WAS DETECTED IN BUSINESS CLASS AROUND SEATS 11BD, 12BD AND 13BD.  POWER PORTS AND INFLIGHT ENTERTAINMENT WERE TURNED OFF AND SMELL DISSIPATED.  FLIGHT LANDED NRT WITHOUT INCIDENT.  FOUND AFT UPPER RECIRCULATION FAN HAD OVERHEATED.  DEFERRED FAN PER MEL 21-3A AUTH10-215C-C.  SYSTEM GROUND CHECK NORMAL OPERATION.
